# SDR 96ZZZM204

- Difficulty date: January 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N93108
- Make and model: Boeing 747131
- Aircraft serial: 19674
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Disbonded
- Location: Fs 780-800
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING OP-16, FOUND DOUBLER DISBONDED BETWEEN FS 780 AND FS 800, INBOARD OF STRINGER 45R.  INSTALLED NEW SKIN PANEL PER TWA ARA 9807.  (M)
